Facebook Pixel
EmpowHER Guest

could i be pregnant?

By Anonymous March 30, 2012 - 5:19am
Rate This

The condom broke and my boyfriend did not notice, he finished inside of me. we immediately got next choice i took it within the 2 hours, and then the second pill 12 hours later. A few days later i began bleeding i thought it was my period (which was 2 weeks early) but turns out it was spot bleeding. 2 weeks later i got my period which is perfectly on time when its supposed to be. the period was very light and only lasted 3 days. Then i felt some nauseousness and started throwing up around 3am. Im worried that i did not have my period and that both times i just had spot bleeding....i could have eaten something bad. Am i being paranoid or should i be concerned that i could actually be pregnant?...thanks for all your help in advance

Add a Comment1 Comments


It sounds like you did everything right. You took Plan B right away, and correctly. And you've bled not once, but twice, after the dosage.

It sounds like it's been over two weeks since you've taken Plan B and that the vomiting could have been caused by something unrelated. Unless there are other symptoms or reasons that you think you may be pregnant, you should be fine!



March 30, 2012 - 7:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.